Arithmetic geometry of toric varieties. Metrics, measures and heights
Astérisque, no. 360 (2014) , 228 p.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@book{AST_2014__360__R1_0,
     author = {Burgos Gil, Jos\'e Ignacio and Philippon, Patrice and Sombra, Mart{\'\i}n},
     title = {Arithmetic geometry of toric varieties. {Metrics,} measures and heights},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {360},
     year = {2014},
     zbl = {1311.14050},
     mrnumber = {3222615},
     language = {en},
     url = {http://www.numdam.org/item/AST_2014__360__R1_0/}
}
TY  - BOOK
AU  - Burgos Gil, José Ignacio
AU  - Philippon, Patrice
AU  - Sombra, Martín
TI  - Arithmetic geometry of toric varieties. Metrics, measures and heights
T3  - Astérisque
PY  - 2014
DA  - 2014///
IS  - 360
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2014__360__R1_0/
UR  - https://zbmath.org/?q=an%3A1311.14050
UR  - https://www.ams.org/mathscinet-getitem?mr=3222615
LA  - en
ID  - AST_2014__360__R1_0
ER  - 
%0 Book
%A Burgos Gil, José Ignacio
%A Philippon, Patrice
%A Sombra, Martín
%T Arithmetic geometry of toric varieties. Metrics, measures and heights
%S Astérisque
%D 2014
%N 360
%I Société mathématique de France
%G en
%F AST_2014__360__R1_0
Burgos Gil, José Ignacio; Philippon, Patrice; Sombra, Martín. Arithmetic geometry of toric varieties. Metrics, measures and heights. Astérisque, no. 360 (2014), 228 p. http://numdam.org/item/AST_2014__360__R1_0/

[AMR88] R. Abraham, J. E. Marsden & T. Ratiu - Manifolds, tensor analysis, and applications, Appl. Math. Sci., vol. 75, Springer-Verlag, 1988. | DOI | Zbl | MR

[Abr03] M. Abreu - "Kähler geometry of toric manifolds in symplectic coordinates", in Symplectic and contact topology: interactions and perspectives (Y. Eliashberg, B. Khesin & F. Lalonde, eds.), Fields Inst. Commun., vol. 35, Amer. Math. Soc., 2003, p. 1-24. | Zbl | MR

[AV09] F. Amoroso & E. Viada - "Small points on subvarieties of a torus", Duke Math. J. 150 (2009), no. 3, p. 407-442. | DOI | Zbl | MR

[Ara74] S. J. Arakelov - "An intersection theory for divisors on an arithmetic surface", Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), p. 1179-1192. | Zbl | MR

[AMRT75] A. Ash, D. Mumford, M. Rapoport & Y. Tai - Smooth compactification of locally symmetric varieties. Lie Groups: History, Frontiers and Applications, Vol. IV, Math. Sci. Press, 1975. | Zbl | MR

[AKS07] M. Avendaño, T. Krick & M. Sombra - "Factoring bivariate sparse (lacunary) polynomials", J. Complexity 23 (2007), no. 2, p. 193-216. | DOI | Zbl | MR

[BBD+11] V. Baldoni, N. Berline, J. De Loera, M. Köppe & M. Vergne - "How to integrate a polynomial over a simplex", Math. Comp. 80 (2011), no. 273, p. 297-325. | DOI | Zbl | MR

[BT95] V. V. Batyrev & Y. Tschinkel - "Rational points of bounded height on compactifications of anisotropic tori", Internat. Math. Res. Notices (1995), no. 12, p. 591-635. | DOI | Zbl | MR

[Ber90] V. G. Berkovich - Spectral theory and analytic geometry over non-Archimedean fields, Math. Surveys Monogr., vol. 33, Amer. Math. Soc., 1990. | Zbl | MR

[Ber75] D. N. Bernstein - "The number of roots of a system of equations", Funkcional. Anal, i Priložen. 9 (1975), no. 3, p. 1-4, English translation: Functional Anal. Appl. 9 (1975), 183-185. | Zbl | MR

[Bil97] Y. Bilu - "Limit distribution of small points on algebraic tori", Duke Math. J. 89 (1997), no. 3, p. 465-476. | DOI | Zbl | MR

[BH69] T. Bloom & M. Herrera - "De Rham cohomology of an analytic space", Invent. Math. 7 (1969), p. 275-296. | DOI | EuDML | Zbl | MR

[BGS94] J.-B. Bost, H. Gillet & C. Soulé - "Heights of projective varieties and positive Green forms", J. Amer. Math. Soc. 7 (1994), no. 4, p. 903-1027. | DOI | Zbl | MR

[BFJ11] S. Boucksom, C. Favre & M. Jonsson - "Singular semipositive metrics in non-Archimedean geometry", e-print arXiv:1201.0187v1, 2011. | Zbl | MR

[BC11] S. Boucksom & H. Chen - "Okounkov bodies of filtered linear series", Compos. Math. 147 (2011), no. 4, p. 1205-1229. | DOI | Zbl | MR

[BV04] S. Boyd & L. Vandenberghe - Convex optimization, Cambridge Univ. Press, 2004. | Zbl | MR

[Bri88] M. Brion - "Points entiers dans les polyèdres convexes", Ann. Sci. École Norm. Sup. (4) 21 (1988), no. 4, p. 653-663. | DOI | Numdam | EuDML | Zbl | MR

[BBK07] J. H. Bruinier, J. I. Burgos Gil & U. Kühn - "Borcherds products and arithmetic intersection theory on Hilbert modular surfaces", Duke Math. J. 139 (2007), no. 1, p. 1-88. | DOI | Zbl | MR

[Bur94] J. I. Burgos - "Green forms and their product", Duke Math. J. 75 (1994), no. 3, p. 529-574. | DOI | Zbl | MR

[BMPS12] J. I. Burgos Gil, A. Moriwaki, P. Philippon & M. Sombra - "Arithmetic positivity on toric varieties", e-print arXiv:1210.7692v1, to appear in J. Algebraic Geom. | Zbl | MR

[BPS09] J. I. Burgos Gil, P. Philippon & M. Sombra - "Hauteur des sous-schémas toriques et dualité de Legendre-Fenchel", C.R. Math. Acad. Sci. Pans Sér. I Math. 347 (2009), no. 11-12, p. 589-594. | DOI | Zbl | MR

[BS11] J. I. Burgos Gil & M. Sombra - "When do the recession cones of a polyhedral complex form a fan?", Discrete Comput. Geom. 46 (2011), no. 4, p. 789-798. | DOI | Zbl | MR

[CM00] J. Cassaigne & V. Maillot - "Hauteur des hypersurfaces et fonctions zêta d'Igusa", J. Number Theory 83 (2000), no. 2, p. 226-255. | DOI | Zbl | MR

[Cha06] A. Chambert-Loir - "Mesures et équidistribution sur les espaces de Berkovich", J. Reine Angew. Math. 595 (2006), p. 215-235. | Zbl | MR

[Cha11] A. Chambert-Loir, "Heights and measures on analytic spaces. A survey of recent results, and some remarks", in Motivic integration and its interactions with model theory and non-Archimedean geometry. Volume II, London Math. Soc. Lecture Note Ser., vol. 384, Cambridge Univ. Press, 2011, p. 1-50. | Zbl | MR

[CT09] A. Chambert-Loir & A. Thuillier - "Mesures de Mahler et équidistribution logarithmique", Ann. Inst. Fourier (Grenoble) 59 (2009), no. 3, p. 977-1014. | DOI | Numdam | EuDML | Zbl | MR

[Con07] B. Conrad - "Deligne's notes on Nagata compactifications", J. Ramanujan Math. Soc. 22 (2007), no. 3, p. 205-257. | Zbl | MR

[CLS11] D. A. Cox, J. B. Little & H. K. Schenck - Toric varieties, Grad. Stud. Math., vol. 124, Amer. Math. Soc., 2011. | Zbl | MR

[DKS12] X. Dahan, A. Kadri & É. Schost - "Bit-size estimates for triangular sets in positive dimension", J. Complexity 28 (2012), no. 1, p. 109-135. | DOI | Zbl | MR

[Dan97] N. Dan - "La hauteur des quadriques", C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 12, p. 1323-1326. | DOI | Zbl | MR

[DKS13] C. D'Andrea, T. Krick & A. Szanto - "Subresultants in multiple roots", Linear Algebra Appl. 438 (2013), no. 5, p. 1969-1989. | DOI | Zbl | MR

[DP99] S. David & P. Philippon - "Minorations des hauteurs normalisées des sous-variétés des tores", Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 3, p. 489-543. | Numdam | EuDML | Zbl | MR

[ELST14] E. J. Elizondo, P. Lima-Filho, F. Sottile & Z. Teitler - "Arithmetic toric varieties", Math. Nachr. 287 (2014), no. 2-3, p. 216-241. | DOI | Zbl | MR

[Ewa96] G. Ewald - Combinatorial convexity and algebraic geometry, Grad. Texts in Math., vol. 168, Springer-Verlag, 1996. | DOI | Zbl | MR

[Ful93] W. Fulton - Introduction to toric varieties, Ann. of Math. Stud., vol. 131, Princeton Univ. Press, 1993. | Zbl | MR

[GKZ94] I. M. Gel'Fand, M. M. Kapranov & A. V. Zelevinsky - Discriminants, resultants, and multidimensional determinants, Math. Theory Appl., Birkhäuser, 1994. | Zbl | MR

[GS90a] H. Gillet & C. Soulé - "Arithmetic intersection theory", Inst. Hautes Études Sci. Publ. Math. (1990), no. 72, p. 93-174. | Numdam | EuDML | Zbl | MR

[GS90b] H. Gillet & C. Soulé - "Characteristic classes for algebraic vector bundles with Hermitian metric. II", Ann. of Math. (2) 131 (1990), no. 2, p. 205-238. | DOI | Zbl | MR

[GHH+97] M. Giusti, J. Heintz, K. Hägele, J. E. Morais, L. M. Pardo & J. L. Montaña - "Lower bounds for Diophantine approximations", J. Pure Appl. Algebra 117/118 (1997), p. 277-317. | DOI | Zbl | MR

[GH94] P. Griffiths & J. Harris - Principles of algebraic geometry, John Wiley & Sons Inc., 1994. | DOI | Zbl | MR

[Gub02] W. Gubler - "Basic properties of heights of subvarieties", Habilitation thesis, ETH Zürich, 2002.

[Gub03] W. Gubler - "Local and canonical heights of subvarieties", Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 2 (2003), no. 4, p. 711-760. | Numdam | EuDML | Zbl | MR

[Gub07] W. Gubler, "Tropical varieties for non-Archimedean analytic spaces", Invent. Math. 169 (2007), no. 2, p. 321-376. | DOI | Zbl | MR

[Gubl2] W. Gubler, "A guide to tropicalizations", in Algebraic and combinatorial aspects of tropical geometry, Contemp. Math., vol. 589, Amer. Math. Soc., 2013, p. 125-189. | DOI | Zbl | MR

[Gui95] V. Guillemin - Moment maps and combinatorial invariants of Hamiltonian 𝕋 n -spaces, Progr. Math., vol. 122, Birkhäuser, 1995. | Zbl | MR

[Har66] R. Hartshorne - "Ample vector bundles", Inst. Hautes Études Sci. Publ. Math. (1966), no. 29, p. 63-94. | Numdam | EuDML | Zbl | MR

[HT99] R. Horst & N. V. Thoai - "DC programming: overview", J. Optim. Theory Appl. 103 (1999), no. 1, p. 1-43. | DOI | Zbl | MR

[Kaj08] T. Kajiwara - "Tropical toric geometry", in Toric topology, Contemp. Math., vol. 460, Amer. Math. Soc., 2008, p. 197-207. | DOI | Zbl | MR

[KKMS73] G. Kempf, F. F. Knudsen, D. Mumford & B. Saint-Donat - Toroidal embeddings. I, Lecture Notes in Math., vol. 339, Springer-Verlag, 1973. | Zbl | MR

[Kuš76] A. G. Kouchnirenko - "Polyèdres de Newton et nombres de Milnor", Invent. Math. 32 (1976), no. 1, p. 1-31. | DOI | EuDML | Zbl | MR

[Lic68] S. Lichtenbaum - "Curves over discrete valuation rings", Amer. J. Math. 90 (1968), p. 380-405. | DOI | Zbl | MR

[Liu02] Q. Liu - Algebraic geometry and arithmetic curves, Oxf. Grad. Texts, vol. 6, Oxford Univ. Press, 2002. | Zbl | MR

[Liu06] Q. Liu - "Stable reduction of finite covers of curves", Compos. Math. 142 (2006), no. 1, p. 101-118. | DOI | Zbl | MR

[Mai00] V. Maillot - "Géométrie d'Arakelov des variétés toriques et fibrés en droites intégrables", Mém. Soc. Math. France (N.S.) (2000), no. 80, p. vi+129. | Numdam | EuDML | Zbl | MR

[Mav00] A. R. Mavlyutov - "Semiample hypersurfaces in toric varieties", Duke Math. J. 101 (2000), no. 1, p. 85-116. | DOI | Zbl | MR

[Mou06] C. Mourougane - "Analytic torsion of Hirzebruch surfaces", Math. Ann. 335 (2006), no. 1, p. 221-247. | DOI | Zbl | MR

[NS06] T. Nishinou & B. Siebert - "Toric degenerations of toric varieties and tropical curves", Duke Math. J. 135 (2006), no. 1, p. 1-51. | DOI | Zbl | MR

[Oda88] T. Oda - Convex bodies and algebraic geometry, Ergeb. Math. Grenzgeb. (3), vol. 15, Springer-Verlag, 1988. | EuDML | Zbl | MR

[Ovc02] S. Ovchinnikov - "Max-min representation of piecewise linear functions", Beiträge Algebra Geom. 43 (2002), no. 1, p. 297-302. | EuDML | Zbl | MR

[PR04] M. Passare & H. Rullgård - "Amoebas, Monge-Ampère measures, and triangulations of the Newton polytope", Duke Math. J. 121 (2004), no. 3, p. 481-507. | DOI | Zbl | MR

[Pay09] S. Payne - "Analytification is the limit of all tropicalizations", Math. Res. Lett. 16 (2009), no. 3, p. 543-556. | DOI | Zbl | MR

[Phi94] P. Philippon - "Sur des hauteurs alternatives. II", Ann. Inst. Fourier (Grenoble) 44 (1994), no. 4, p. 1043-1065. | DOI | Numdam | EuDML | Zbl | MR

[PS08a] P. Philippon & M. Sombra - "Hauteur normalisée des variétés toriques projectives", J. Inst. Math. Jussieu 7 (2008), no. 2, p. 327-373. | DOI | Zbl | MR

[PS08b] P. Philippon & M. Sombra, "A refinement of the Bernštein-Kušnirenko estimate", Adv. Math. 218 (2008), no. 5, p. 1370-1418. | DOI | Zbl | MR

[Poi12] J. Poineau - "Les espaces de Berkovich sont angéliques", Bull. Soc. Math. France 141 (2013), no. 2, p. 267-297. | DOI | Numdam | Zbl | EuDML | MR

[RT77] J. Rauch & B. A. Taylor - "The Dirichlet problem for the multidimensional Monge-Ampère equation", Rocky Mountain J. Math. 7 (1977), no. 2, p. 345-364. | DOI | Zbl | MR

[Roc70] R. T. Rockafellar - Convex analysis, Princeton Math. Series, vol. 28, Princeton Univ. Press, 1970. | MR

[Sch93] R. Schneider - Convex bodies: the Brunn-Minkowski theory, Encyclopedia Math. Appl, vol. 44, Cambridge Univ. Press, 1993. | Zbl | MR

[Som05] M. Sombra - "Minimums successifs des variétés toriques projectives", J. Reine Angew. Math. 586 (2005), p. 207-233. | DOI | Zbl | MR

[Stu02] B. Sturmfels - Solving systems of polynomial equations, CBMS Reg. Conf. Ser. Math., vol. 97, Amer. Math. Soc., 2002. | Zbl | MR

[SUZ97] L. Szpiro, E. Ullmo & S. Zhang - "Équirépartition des petits points", Invent. Math. 127 (1997), no. 2, p. 337-347. | DOI | Zbl | MR

[Yua08] X. Yuan - "Big line bundles over arithmetic varieties", Invent. Math. 173 (2008), no. 3, p. 603-649. | DOI | Zbl | MR

[Zha95a] S. Zhang - "Positive line bundles on arithmetic varieties", J. Amer. Math. Soc. 8 (1995), no. 1, p. 187-221. | DOI | Zbl | MR

[Zha95b] S. Zhang, "Small points and adelic metrics", J. Algebraic Geom. 4 (1995), no. 2, p. 281-300. | Zbl | MR